# SDR CALA2024012200167

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 76,338 hours, 26,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Nr 3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 0727, LEFT-HAND NO. 3 WINDOW FRAME POST E-F CRACK INTERIM REPAIR. LEFT-HAND NO. 3 WINDOW FRAME (POST E-F) REPAIR ON AIRCRAFT N38727 PER PART 2 OF THE LATEST REVISION OF ECRA 5611-01336. AFTER OCTOBER 14, 2025, BUT BEFORE NOVEMBER 14, 2025, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE AFTER OCTOBER 14, 2025, BUT BEFORE NOVEMBER 14, 2025, PLANNING TOMC-APPROVAL FROM SC1ELBYC COMMENT TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE LH #3 WINDOW FRAME REPAIR PER PART2 OF TEH LATEST REVISION OF ECRA 5611-01336. INSP C/W Q/C REVIEWED. RECORDS UPDATE Q/C REVIEWED. T/A: PLN/ENG >14OCT25<14NOV25....AZ/U370830
